Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 9, 2007, 2:02 PM MDT for Baca County, Prowers County, Colorado. It was in force for 88 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 2:02 PM MDT (20:02 UTC)
- Expired
- Jun 9, 2007, 3:30 PM MDT
- In force
- 88 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 172 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:10 PM MDT | HAIL 0.75 | 27 S Lamar, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 092001 SVRPUB COC009-099-092130- /O.NEW.KPUB.SV.W.0084.070609T2002Z-070609T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 202 PM MDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO... * UNTIL 330 PM MDT... * AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 15 MILES NORTHWEST OF TWO BUTTES...OR 29 MILES SOUTH OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTHEASTERN BACA COUNTY AND SOUTH CENTRAL PROWERS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206 $$
5 follow-up statements
000 WWUS55 KPUB 092018 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 217 PM MDT SAT JUN 9 2007 COC009-099-092130- /O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/ BACA CO-PROWERS CO- 217 PM MDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES... AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED OVER SOUTHWESTERN PROWERS COUNTY...OR 28 MILES SOUTH OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTHEASTERN BACA COUNTY AND SOUTHERN PROWERS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206 $$
000 WWUS55 KPUB 092029 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT SAT JUN 9 2007 COC009-099-092130- /O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/ BACA CO-PROWERS CO- 228 PM MDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES... AT 224 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED OVER SOUTH CENTRAL PROWERS COUNTY...AND WAS MOVING TOWARD THE EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHERN PROWERS COUNTY AND EXTREME NORTHERN BACA COUNTY. AT 210 PM THE PUBLIC SAW PENNY SIZE HAIL 27 MILES SOUTH OF LAMAR. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206 $$
000 WWUS55 KPUB 092040 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MDT SAT JUN 9 2007 COC009-099-092130- /O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/ BACA CO-PROWERS CO- 239 PM MDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER SOUTH CENTRAL PROWERS COUNTY...AND WAS MOVING TOWARD THE EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHERN PROWERS COUNTY AND EXTREME NORTHERN BACA COUNT. AT 210 PM THE PUBLIC SAW PENNY SIZE HAIL 27 MILES SOUTH OF LAMAR. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206 $$
000 WWUS55 KPUB 092109 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT SAT JUN 9 2007 COC009-092119- /O.CAN.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/ BACA CO- 309 PM MDT SAT JUN 9 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR BACA COUNTY... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3777 10254 3765 10257 3766 10208 3791 10206 $$ COC099-092130- /O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/ PROWERS CO- 309 PM MDT SAT JUN 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTHEASTERN PROWERS COUNTY... AT 306 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED OVER SOUTH CENTRAL PROWERS COUNTY...OR 25 MILES NORTHWEST OF THE SAUNDERS ELEVATOR...AND WAS MOVING TOWARD THE EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL PROWERS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3777 10254 3765 10257 3766 10208 3791 10206 $$
000 WWUS55 KPUB 092132 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT SAT JUN 9 2007 COC099-092141- /O.EXP.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/ PROWERS CO- 331 PM MDT SAT JUN 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY EXPIRED AT 330 PM MDT... A STRONG THUNDERSTORM WILL CONTINUE TO TRACK ACROSS EXTREME SOUTHERN PROWERS COUNTY THROUGH 4 PM...BRINGING HAIL JUST UNDER 3/4 INCH IN DIAMETER. LAT...LON 3777 10254 3765 10257 3766 10208 3791 10206 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:29 AM MDT, 9 hours 33 minutes earlier.
Area forecast discussion, Jun 9, 4:29 AM MDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 429 AM MDT SAT JUN 9 2007 .SHORT TERM... (TODAY AND TONIGHT) SHORT TERM CONCERNS INCLUDE TEMPERATURES AND THUNDERSTORM DEVELOPMENT AND COVERAGE. CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION ATTM WITH A DEVELOPING CUTOFF LOW CONTINUES TO DIG ACROSS THE SOUTHERN CALIF COAST. WATER VAPOR IMAGERY ALSO INDICATING MINOR SHORT WAVE EJECTING OFF UPPER SYSTEM ACROSS SW ARIZONA ATTM. AT THE SFC...WEAK LEE LOW CURRENTLY JUST NORTHEAST OF KLHX ALLOWING FOR BREEZY SOUTHERLY LOW LEVEL WINDS TO DEVELOP ACROSS THE FAR EASTERN PLAINS ATTM. TODAY...MODELS IN DECENT AGREEMENT WITH KEEPING MODERATE SW FLOW ALOFT ACROSS THE REGION WITH MINOR EMBEDDED WAVE ACROSS SW ARIZONA MOVING TO NEAR THE FOUR CORNERS REGION BY 00Z SUN. MODELS HOWEVER DIFFER IN AMOUNT OF AVAILABLE MOISTURE WITH WRF/NAM SEEMINGLY A TAD OVERDONE AS 00Z SAT DOWNSTREAM SOUNDINGS AT KABQ AND KSLC INDICATING THIN LAYER OF MOISTURE AT H5 WITH KSLC INDICATING SLIGHTLY DEEPER LAYER AOA H5. AT ANY RATE...SHOULD CONTINUE TO SEE AVAILABLE MOISTURE INCREASING WITH CONTINUED GOOD SOUTH TO SOUTHWEST FETCH AND CURRENT DEW PTS IN THE MID 30S TO MID 40S ACROSS WESTERN NEW MEXICO AND IN THE MID 40S TO MID 50S ACROSS EASTERN NEW MEXICO AND WESTERN TEXAS...OWNING TO PROGGED CAPES BETWEEN 500-1500 J/KG ACROSS THE AREA THIS AFTERNOON...WITH HIGHEST VALUES ACROSS THE FAR EASTERN PLAINS. WITH MORNING SUNSHINE...STEEP LAPSE RATES AND SOME UVV ASSOCIATED WITH WEAK WAVE...SHOULD SEE ISOLATED TO SCATTERED CONVECTION FIRE ACROSS THE HIGHER TERRAIN THIS AFTERNOON AND EVENING WITH BEST COVERAGE LIKELY ACROSS THE SW MTS. WITH WARMING ALOFT (+12C TO +16C) MODEL SOUNDINGS INDICATING CAP GENERALLY HOLDING ACROSS THE EASTERN PLAINS...THOUGH WITH WEAK LEE LOW SLIDING NORTH ACROSS THE EASTERN PLAINS KEEPING SOUTHERLY LOW LEVEL FLOW IN PLACE...COULD SEE THE CAP ERODING ENOUGH TO FIRE A FEW STORMS ESPECIALLY ALONG THE PALMER DVD. MODELS INDICATING BULK SHEARS BETWEEN 25-35KTS ACROSS THE REGION THIS AFTERNOON...WITH A FEW STRONGER STORMS PRODUCING HAIL AROUND 3/4 OF AN INCH IN DIAMETER AND GUSTY WINDS UP TO 45 MPH POSSIBLE...ESPECIALLY ALONG AND NORTH OF THE PALMER DVD. TONIGHT...WEAK WAVE IN THE SW FLOW CONTINUES TO MOVE ACROSS THE REGION...POSSIBLE KEEPING ISOLATED SHOWERS ONGOING PAST MIDNIGHT...MAINLY ACROSS THE SW AND CENTRAL MTS ALONG WITH THE FAR EASTERN PLAINS WITH POSSIBLE LOW LEVEL JET SETTING UP ACROSS WESTERN KANSAS. .LONG TERM... (SUNDAY THROUGH FRIDAY) SUN AN UPR TROF WL BE OFF THE BAJA CA COAST...WITH SOME MSTR BEING DRAWN UP OVR THE FORECAST AREA FROM THE SOUTH. WITH THE DAYTIME HEATING WE SHOULD SEE ISOLD TO SCT SHOWERS AND TSTMS DEVELOP FOR THE AFTERNOON AND EVENING HOURS. MON THE UPR TROF IS FORECAST TO MOVE INTO SWRN AZ. AHEAD OF THIS TROF...MSTR WL CONTINUE TO BE DRAWN UP OF SRN CO. THE NAM HAS MORE WIDESPREAD PCPN BREAKING OUT OVR THE FORECAST AREA MON AFTERNOON THAN THE GFS. FOR NOW WL STICK WITH ISOLD TO LOW SCT POPS. SUN AND MON H7 TEMPS OVR THE AREA ARE EXPECTED TO RANGE FROM 13-17C...AND SHOULD SEE HIGHS IN THE 80S AND LOWER 90S OVR THE LOWER ELEVATIONS. MON NIGHT THE TROF IS EXPECTED TO MOVE INTO THE 4 CORNERS REGION AND WE COULD SEE SOME PCPN CHANCES CONTINUE THRU MON NIGHT. THE TROF THEN CONTINUES LIFTING NEWRD THRU CO ON TUE AND SHOULD SEE AT LEAST SCT POPS ACRS MUCH OF THE AREA. WITH MORE CLOUD COVER ON TUE AND THE UPR TROF PASSING OVERHEAD...TEMPS SHOULD BE SEVERAL DEGREES COOLER. THE GFS SHOWS H7 TEMPS OF 6-8C ACRS THE AREA. WILL DROP MAX TEMPS A LITTLE...BUT WL NOT GO AS COOL AS GUIDANCE AS I WOULD BE OUT OF TOLERANCE WITH SURROUNDING WFO/S. THE TROF MOVES E OF THE AREA FOR WED AND PCPN CHANCE SHOULD BE MORE ISOLD AND TEMPS SHOULD BE ABOUT NORMAL. THE 00Z RUN OF THE GFS KEEPS AN UPR LOW OVR WRN KS THU AND FRI...WHICH IS NOT AT ALL LIKE THE 18Z RUN WHICH HAD A STRONG UPR RIDGE SITTING OVR CO. WL NOT MAKE ANY CHANGES TO THE THU AND FRI FORECAST GIVEN THESE DIFFERENCES. && .AVIATION...MAIN CONCERNS ARE THUNDERSTORM DEVELOPMENT AND COVERAGE THIS AFTERNOON AND EVENING WITH BEST CHANCES OF SEEING STORMS BEING IN THE PIKES PEAK AND COLORADO SPRINGS AREA. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/28
Hazardous weather outlook, Jun 9, 6:10 AM MDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 610 AM MDT SAT JUN 9 2007 COZ058>089-093>099-101215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 610 AM MDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED TODAY ACROSS THE AREA...WITH THE BEST COVERAGE OF STORMS ACROSS THE SOUTHWEST MOUNTAINS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL TO LESS THAN 3/4 OF AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH. SOME OF THE STRONGER STORMS COULD PRODUCE HAIL AROUND 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE LATE THIS AFTERNOON THROUGH THE EARLY EVENING.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:04 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Jun 9, 3:02 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 88 min |
| Jun 9, 3:46 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 20 min |
| Jun 9, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 96 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.